Molecular shape, dimensions, and shape selective catalysis

Tasi, Gyula, Pálinkó, István, Molnár, Árpád, Hannus, István: Molecular shape, dimensions, and shape selective catalysis.
Journal of Molecular Structure: Theochem, 666-667. pp. 69-77. ISSN 0166-1280 (2003)

[img] Text
1143727.pdf - Published Version
Korlátozott. Registered users only

Download (244kB)
Item Type: Article
Journal or Publication Title: Journal of Molecular Structure: Theochem
Date: 2003
Volume: 666-667
Page Range: pp. 69-77
ISSN: 0166-1280
Publisher: Elsevier
Faculty: Faculty of Science and Mathematics
Department: Szerves Kémiai Tanszék
Institution: Szegedi Tudományegyetem
MTMT id: 1143727
DOI id: https://doi.org/10.1016/j.theochem.2003.08.115
Date Deposited: 2013. Jan. 24. 13:55
Last Modified: 2018. Jul. 03. 13:53
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/2128
Web of Science® Times Cited: 12 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year